@A MyParkinsonsTeam Member - you mean that wonderful post-menopausal sexual awakening I experienced was just compulsive behavior due to the side effect of my PD medication? Please! Leave me my delusions...
i have been using Sinemet, leva/carb 200-50, for over 15 years! it was/is my main
med for P.D. Until recently it made me 3/4 normal. But now i've build a resistance to it.
so the funs over! It wears off without warning and leaves me barely able to move or do anything!
(Frozen Zombie) it has increased from 2 to 4 to 6 a day! i take half a pill every 90 minutes. i still have ''off periods'' without warning! i biggest concer is buliding a total resistance to the Sinemet and become completely helpless!! But that's taking it for 15 years, 56 yo to 71 y o.
I thought everyone with P.D. was taking leva/dopa. It's a miracle drug. It can take you off of Mars and back to Earth! Anyway, that's the way it was for me. But i'm still learning .P.D. is a full time study!!
I have been taking both for about 2 years now with no issues. My Dr upped my dose of Ropinerol to 2 x per day if needed to help with RLS no problems with compulsive behavior -- no more than usual as far as shopping - lol
Please be careful with side effects of ropinirole. Compulsive behavior!!!
rasagiline (generic for Azilect) per https://www.webmd.com/parkinsons-disease/news/2... A study suggests that the drug Azilect may slow Parkinson's if started early in the disease, but contradictory data fog the study findings.
The brains of patients with Parkinson's disease are starved for dopamine. Azilect, a drug approved for Parkinson's treatment, slows the breakdown of dopamine and other brain chemicals.
There's reason to think that Azilect may do more than treat Parkinson's symptoms. It may actually slow the relentless progression of Parkinson's disease.
I did start using it fairly early on in my PD. At first, my neuro weaned me completely off the dopamine supplement, but later I had to add it again. I like the effect of the rasagiline and have had a slow progression with my PD - perhaps because of the rasagiline, it is hard to tell. I feel it if I am late for a dose, or miss one. It is Expensive!
We never share your personal information with anyone.